Advanced Search
MyIDEAS: Login to save this article or follow this journal

Saddle-point dynamics in non-autonomous models of multisector growth with variable returns to scale

Contents:

Author Info

  • Wolff, Reiner
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6VBY-3SWXN8S-2/2/dc1524b0148e2e5415d91c3c87822219
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Journal of Mathematical Economics.

    Volume (Year): 27 (1997)
    Issue (Month): 3 (April)
    Pages: 267-282

    as in new window
    Handle: RePEc:eee:mateco:v:27:y:1997:i:3:p:267-282

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/jmateco

    Related research

    Keywords:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. M. Yano, 2010. "The Turnpike of Dynamic General Equilibrium Paths and its Insensitivity to Initial Conditions," Levine's Working Paper Archive 1394, David K. Levine.
    2. Montrucchio, Luigi, 1995. "A turnpike theorem for continuous-time optimal-control models," Journal of Economic Dynamics and Control, Elsevier, vol. 19(3), pages 599-619, April.
    3. Benhabib, Jess & Nishimura, Kazuo, 1979. "The hopf bifurcation and the existence and stability of closed orbits in multisector models of optimal economic growth," Journal of Economic Theory, Elsevier, vol. 21(3), pages 421-444, December.
    4. Keeler, E B, 1972. "A Twisted Turnpike," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 13(1), pages 160-66, February.
    5. Keeler, Emmett, 1974. "Horizon in a Simple Model of Economic Growth," Econometrica, Econometric Society, vol. 42(2), pages 273-77, March.
    6. Lau, Lawrence J., 1976. "A characterization of the normalized restricted profit function," Journal of Economic Theory, Elsevier, vol. 12(1), pages 131-163, February.
    7. Medio, Alfredo, 1987. "Oscillations in optimal growth models," Journal of Economic Dynamics and Control, Elsevier, vol. 11(2), pages 201-206, June.
    8. Cartigny, Pierre & Venditti, Alain, 1994. "Turnpike theory : Some new results on the saddle point property of equilibria and on the existence of endogenous cycles," Journal of Economic Dynamics and Control, Elsevier, vol. 18(5), pages 957-974, September.
    9. Scheinkman, Jose Alexandre, 1978. "Stability of Separable Hamiltonians and Investment Theory," Review of Economic Studies, Wiley Blackwell, vol. 45(3), pages 559-70, October.
    10. Coles, Jeffrey Link, 1985. "Equilibrium Turnpike Theory with Constant Returns to Scale and Possible Heterogeneous Discount Factors," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 26(3), pages 671-79, October.
    11. Blackorby, Charles & Schworm, William, 1988. "The Existence of Input and Output Aggregates in Aggregate Production Functions," Econometrica, Econometric Society, vol. 56(3), pages 613-43, May.
    12. DasGupta, S., 1985. "A local analysis of stability and regularity of stationary states in discrete symmetric optimal capital accumulation models," Journal of Economic Theory, Elsevier, vol. 36(2), pages 302-318, August.
    13. Nishimura, Kazuo, 1985. "Competitive equilibrium cycles," Journal of Economic Theory, Elsevier, vol. 35(2), pages 284-306, August.
    14. Bewley, Truman, 1982. "An integration of equilibrium theory and turnpike theory," Journal of Mathematical Economics, Elsevier, vol. 10(2-3), pages 233-267, September.
    15. Truman Bewley, 2010. "An Integration of Equilibrium Theory and Turnpike Theory," Levine's Working Paper Archive 1381, David K. Levine.
    16. Boldrin, Michele & Montrucchio, Luigi, 1986. "On the indeterminacy of capital accumulation paths," Journal of Economic Theory, Elsevier, vol. 40(1), pages 26-39, October.
    17. Coutinho, Paulo C., 1991. "On competitive price systems associated with efficient growth paths," Journal of Economic Theory, Elsevier, vol. 53(1), pages 206-211, February.
    18. Levhari, David & Liviatan, Nissan, 1972. "On stability in the saddle-point sense," Journal of Economic Theory, Elsevier, vol. 4(1), pages 88-93, February.
    19. Gaines, R. E. & Peterson, J. K., 1985. "The existence of optimal consumption policies in optimal economic growth models with nonconvex technologies," Journal of Economic Theory, Elsevier, vol. 37(1), pages 76-98, October.
    20. Yano, Makoto, 1984. "The primal route to the turnpike and asymptotic stability," Journal of Mathematical Economics, Elsevier, vol. 13(3), pages 225-234, December.
    21. Yano, Makoto, 1984. "The turnpike of dynamic general equilibrium paths and its insensitivity to initial conditions," Journal of Mathematical Economics, Elsevier, vol. 13(3), pages 235-254, December.
    22. Benhabib, Jess & Rustichini, Aldo, 1990. "Equilibrium cycling with small discounting," Journal of Economic Theory, Elsevier, vol. 52(2), pages 423-432, December.
    23. Nishimura, Kazuo & Yano, Makoto, 1995. "Nonlinear Dynamics and Chaos in Optimal Growth: An Example," Econometrica, Econometric Society, vol. 63(4), pages 981-1001, July.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:27:y:1997:i:3:p:267-282. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.